# SDR GTIA030868

- Difficulty date: October 27, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Detached
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FOUND L1 GIRT BAR DEATTACHED.  RESECURED L-1 GIRT BAR, OPS CHECK NORMAL.  (M)
